# SDR P2EA00007

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN DOUBLER CRACKED AT BS 178, WL 170, DEFECT SIZE LENGTH 1.5 INCH.  REWORKED EXTERNAL DOUBLER AT BS 178 BETWEEN RBL 2.250 AND RBL  5 WL 170 PER COOPESA EO COO-3-53-023-00 DATED JAN 13, 2000 AND BOEING FAX COO-00-000-49H JAN 12, 2000.  (M)
